≈g(1,2)* - Continuous Maps

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-62 Number-1br />
Year of Publication : 2018
Authors : R.Vasanthi
  10.14445/22315373/IJMTT-V62P501

MLA

MLA Style: R.Vasanthi "≈g(1,2)* - Continuous Maps" International Journal of Mathematics Trends and Technology 62.1 (2018): 1-7.

APA Style: R.Vasanthi (2018). ≈g(1,2)* - Continuous Maps. International Journal of Mathematics Trends and Technology, 62(1), 1-7.

Abstract
This research introduced generalized closed sets in general topology as a generalization of closed sets. This concept was found to be useful and many results in general topology were improved

References
[1] Abd El-Monsef, M. E., El-Deeb, S. N. and Mahmoud, R. A.: -open sets and -continuous mappings, Bull. Fac. Sci. Assiut Univ., 12 (1983), 77-90.
Antony Rex Rodrigo, J., Ravi, O., Pandi, A. and Santhana, C. M.: On (1,2)*-s-normal spaces and pre-(1, 2)*-gs-closed functions, International Journal of Algorithms, Computing and Mathematics, 4(1) (2011), 29-42.
[3] Arenas, F. G., Dontchev, J. and Ganster, M.: On -sets and dual of generalized continuity, Questions Answers Gen. Topology, 15 (1997), 3-13.
[4] Arockiarani, I., Balachandran, K. and Ganster, M.: Regular-generalized locally closed sets and RGL-continuous functions, Indian J. Pure Appl. Math., 28 (1997), 661-669.
[5] Arya, S. P. and Gupta, R.: On strongly continuous mappings, Kyungpook Math. J., 14 (1974), 131-143.
[6] Arya, S. P. and Nour, T. M.: Characterizations of s-normal spaces, Indian J. Pure. Appl. Math., 21(8) (1990), 717-719.
[7] Balachandran, K., Sundaram, P. and Maki, H.: Generalized locally closed sets and GLC-continuous functions, Indian J. Pure Appl. Math., 27(3) (1996), 235-244.
[8] Balachandran, K., Sundaram, P. and Maki, H.: On generalized continuous maps in topological spaces, Mem. Fac. Sci. Kochi Univ. Math., 12 (1991), 5-13.
[9] Bhattacharyya, P. and Lahiri, B. K.: Semi-generalized closed sets in topology, Indian J. Math., 29(3) (1987), 375-382.
[10] Bourbaki, N.: General topology, Part I, Addison-Wesley, Reading, Mass., 1966.
[11] Caldas, M.: Semi-generalized continuous maps in topological spaces, Portugaliae Mathematica., 52 Fasc. 4 (1995), 339-407.

Keywords
Bitopological spaces, Continuous Maps, Closed Sets.